# SDR AALA202209075016

- Difficulty date: August 16, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK AT STABILIZER STA 138.70 LOCATED 9 INCHES FROM THE AFT SPAR. INSTALLED FILLER DOUBLER REPAIR PER SRM 5-10-01-2R-11.
